# SDR DHL2001801560

- Difficulty date: October 14, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP UPPER SKIN DENTED 5 INCHES AT XW 250.000.  REMOVED DAMAGED SKIN PER SRM 57-20 PG 7-2.  FABRICATED SKIN PER SRM 57-7-1 FIG 4.  INSTALLED NEW SKIN PER SRM 57-2-0 PG 1-2.
